# SDR R61A202004080484

- Difficulty date: April 8, 2020
- Submitted: April 8, 2020
- Operation: Air carrier
- Aircraft: N636RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000052
- Aircraft time: 43,569 hours, 27,117 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rt Horiz Stab
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE TO R/H HORZ STAB LOWER O/B SKIN, RIB 14 AND HORZ STAB TIP FAIRING. REPLACED LOWER SKIN FROM RIB 12 TO RIB 14 WITH AN EXTERNAL SPLICE AT CUT LINE. REPLACED RIB 14 AND TIP FAIRING. REF ETD2020-170-012614 AND AERNOVA TI 170-20-074.
